# SDR AALA202110089032

- Difficulty date: October 7, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N958AN
- Make and model: Boeing 737823
- Aircraft serial: 30091
- Aircraft time: 58,471 hours, 24,400 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Condition: Unsecure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT SERVICE DOOR, RIGHT SIDE BRACKET WHICH HOLDS SLIDE IN DISARMED POSITION IS NOT SECURE, THUS NOT SECURELY HOLDING SLIDE WHEN DISARMED. SECURED BRACKET AT R2 DOOR.
